# SDR SWAA2022031066154

- Difficulty date: January 31, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-55491 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138503; DUE DATE:05-MAR-22.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D;S/N:21038503; DUE DATE:05-MAR-22.;[03] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE 08-SEP-22 WAS USED.;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB STA129.50 AND 27 INCHES FROM FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.;[05] JOB COMPLETED AND CERTIFIED AS RII.
